Journal of the Mathematical Society of Japan

On the structure of the group of Lipschitz homeomorphisms and its subgroups, II

Kōjun ABE and Kazuhiko FUKUI

Full-text: Open access

Abstract

We study the structure of the group of Lipschitz homeomorphisms of Rn leaving the origin fixed and the group of equivariant Lipschitz homeomorphisms of Rn, and show that they are perfect. Next we apply these results for the groups of Lipschitz homeomorphisms of orbifolds and the groups of foliation preserving Lipschitz homeomorphisms for compact Hausdorff C1-foliations.

Article information

Source
J. Math. Soc. Japan, Volume 55, Number 4 (2003), 947-956.

Dates
First available in Project Euclid: 3 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191418758

Digital Object Identifier
doi:10.2969/jmsj/1191418758

Mathematical Reviews number (MathSciNet)
MR2003754

Zentralblatt MATH identifier
1043.58003

Subjects
Primary: 58D05: Groups of diffeomorphisms and homeomorphisms as manifolds [See also 22E65, 57S05]

Keywords
Lipschitz homeomorphisms commutator perfect finite group compact Hausdorff foliation

Citation

ABE, Kōjun; FUKUI, Kazuhiko. On the structure of the group of Lipschitz homeomorphisms and its subgroups, II. J. Math. Soc. Japan 55 (2003), no. 4, 947--956. doi:10.2969/jmsj/1191418758. https://projecteuclid.org/euclid.jmsj/1191418758


Export citation